Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions, Green Tea and Honey Lemon Flavors, 6 ct

SKU# 30439

Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions, Green Tea and Honey Lemon Flavors, 6 ct

SKU# 30439
5 out of 5 Customer Rating
$9.99
-
+
Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions, Green Tea and Honey Lemon Flavors, 6 ct
$9.99
  • In Stock
This product is FSA eligible

Frequently bought together

Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions Green Tea and Honey Lemon Flavors brings the heat to fight your worst cold or flu symptoms with each power-packed dose. It helps fight nasal and sinus congestion, cough, body aches, sore throat pain, headache, and fever. Dissolve a single packet of delicious green tea and honey lemon flavored powder into hot water to help relieve your worst cold or flu symptoms. Can be taken every four hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor. This medicine is intended only for adults and children 12 years of age and over.

  • Theraflu Multi-Symptom Severe Cold Hot Liquid Powder medicine
  • Powerful relief from severe cold or flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Hot liquid provides a soothing effect
  • Cold or flu medicine with delicious green tea infusions and honey lemon flavors
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 6 packets in 24 hours unless directed by a doctor
  • Cold or flu symptoms relief powder for adults and children 12 years of age and over
  • Contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg

You might also like

Other items in this category